MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION®; DIMENSION VISTA® BETA HUMAN CHORIONIC GONADOTROPIN FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION®; DIMENSION VISTA® BETA HUMAN CHORIONIC GONADOTROPIN FLEX® REAGENT CARTRIDGE
Catalog Number K6430 SMN 10445107
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant human chorionic gonadotropin (bhcg) result.Hsc has reviewed the information provided by the customer and the instrument data.Per the customer, the operator manually ordered a dilution on a sample that did not require dilution.Reprocessing of the sample undiluted, resulted as expected with no discrepancy.The cause of the event was due to a use error.Siemens has provided education to the customer.The customer agrees that this was not an issue with the system or product.No product or system nonconformance was identified in the siemens investigation of the event.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
A discordant human chorionic gonadotropin (bhcg) result was obtained on a patient sample on a dimension vista 1500 system.The discordant result was not reported to the physician(s).The same sample was reprocessed undiluted on the same day on an alternate dimension vista and a lower result was obtained.There are no reports of patient intervention or adverse health consequences due to the discordant bhcg result.

Brand Name
DIMENSION®
Common Device Name
DIMENSION VISTA® BETA HUMAN CHORIONIC GONADOTROPIN FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
p.o. box 6101
newark DE 19714 6101
MDR Report Key8785846
Report Number2517506-2019-00280
Device Sequence Number16653620
Product Code DHA
UDI-Device Identifier00842768015540
UDI-Public00842768015540
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K063754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2019
Device Catalogue NumberK6430 SMN 10445107
Device Lot Number18362BA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2019
Initial Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1